A note on Bagemihl's ambiguous point theorem.

Harry T. Mathews

Mathematische Zeitschrift (1965)

  • Volume: 90, page 138-139
  • ISSN: 0025-5874; 1432-1823

How to cite


Mathews, Harry T.. "A note on Bagemihl's ambiguous point theorem.." Mathematische Zeitschrift 90 (1965): 138-139. <http://eudml.org/doc/170470>.

author = {Mathews, Harry T.},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
pages = {138-139},
title = {A note on Bagemihl's ambiguous point theorem.},
url = {http://eudml.org/doc/170470},
volume = {90},
year = {1965},

AU - Mathews, Harry T.
TI - A note on Bagemihl's ambiguous point theorem.
JO - Mathematische Zeitschrift
PY - 1965
VL - 90
SP - 138
EP - 139
KW - complex functions
UR - http://eudml.org/doc/170470
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.